# SDR CNMA20100001

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 70,087 hours, 11,348 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Part number: ARG73765515
- Part serial: CPT0016NT
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LT MLG RED LIGHT ON LOOKED THRU VIEWER, SAW GROUND LIGHTS, FELT VIBRATION.  REMOVED AND REPLACED LT MLG RETRACT ACTUATOR. OPS CHECKS GOOD IAW MM 32-33.
